# SDR YENA201706020462

- Difficulty date: June 2, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 45,473 hours, 15,493 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FT 573, EWR-TPA. STEADY DECREASE IN HYD FLUID TO THE GREEN SYSTEM ENROUTE UNTIL WE RECEIVED GREEN QUALITY LO ECAM COMPLIED WITH ECAM AND LANDED UNEVENLY. FOUND HYDRAULIC LINE LEAKING TIGHTENED LINE IAW AMM 29-11-00. ACCOMPLISHED FUNCTIONAL CHECK OF ALL FLIGHT CONTROLS IAW AMM 27-00-00 . NO LEAKS NOTED, A/C OK FOR CONTINUED SERVICE.
